# SDR 9618426637

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637US
- Make and model: Boeing 747251B
- Aircraft serial: 23548
- Engine: Pwa JT9D7R4G2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING INITIAL CLIMB, THE NR 3 ENGINE EXPERIENCED A COMPRESSOR STALL.  THE ENGINE WAS SHUTDOWN AND RESTARTED.  FLIGHT CONTINUED AND AT TOP OF DESCENT, THE NR 3 ENGINE STALLED AGAIN.  HOWEVER, ENGINE SHUTDOWN WAS NOT ACCOMPLISHED.  FLIGHT CONTINUED TO HKG WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED BORESCOPE INSPECTION OF 8TH, 9TH, 15TH STAGES OF HPT AND 13TH STAGE OF OUTER SHROUD.  NO DISCREPANCIES WERE FOUND.  REPLACED EVBC AND ACCOMPLISHED PRECISION TRIM OF EVBC AND FCU.
